On the existence of hyper-L triple-loop networks

Chiuyuan Chen*, Chih Shin Hung, Wen Shiang Tang

*Corresponding author for this work

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Aguiló-Gost [New dense families of triple loop Networks, Discrete Math. 197/198 (1999) 15-27] has presented a new type of hyper-L tiles and used it to derive a new dense family of triple-loop networks. While Aguiló-Gost's hyper-L tile seems to be a promising tool for studying the triple-loop networks, we need to verify that the hyper-L tile producing good result is indeed the MDD of some triple-loop network. In this paper, we give necessary and sufficient conditions for the existence of Aguiló-Gost's hyper-L triple-loop networks and we correct some flaws in [F. Aguiló-Gost, New dense families of triple loop networks, Discrete Math. 197/198 (1999) 15-27].

Original languageEnglish
Pages (from-to)1132-1138
Number of pages7
JournalDiscrete Mathematics
Volume306
Issue number12
DOIs
StatePublished - 28 Jun 2006

Keywords

  • Diameter
  • Hyper-L tile
  • Triple-loop network

Fingerprint Dive into the research topics of 'On the existence of hyper-L triple-loop networks'. Together they form a unique fingerprint.

  • Cite this